MathSciNet Relay Station
MathSciNet bibliographic data
MR1836453 (2002e:34133) 34K60 (34K13 37N25 92C20)
Chen, Yuming; Wu, Jianhong Slowly oscillating periodic solutions for a delayed frustrated network of two neurons. J. Math. Anal. Appl. 259 (2001), no. 1, 188–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement